# SDR AALA201810110002

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 54,675 hours, 22,385 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: BAC27DCT597
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING 32000, LET FLAPS TRANSIT LIGHT ILLUMINATED WITH OVERHEAD LE DEV INDICATOR  (6).   AN EMERGENCY WAS DECLARED,  LANDED WITHOUT INCIDENT.  LIGHT WENT OUT DURING DECENT BEFORE QRH PROCEDURE RUN. NORMAL EXTENSION AND LANDING. REPLACED SL6 PROXIMITY OUTBOARD SENSOR S1004 PER AMM 27-88-11. LEADING EDGE FLAP/SLAT POSITION INDICATION SYSTEM OPERATIONS CHECK NORMAL PER AMM 27-88-00, NO FAULT NOTED.  THE AIRCRAFT WAS GROUNDED.
